# SDR HEEA078538

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N3208H
- Make and model: Bell 212
- Aircraft serial: 31304
- Aircraft time: 6,557 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 063100700
- Part serial: 1918
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER FAILED 2 YEAR INSPECTION.
